MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW RIGHT SIZE 6; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW RIGHT SIZE 6; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Loss of Range of Motion (2032); Scar Tissue (2060)
Date of Event 01/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products:10: 42532007101 - articular surface - 64461587.42540000032 - patella - 65134409.42532007102 - tibial component - 64988395.Unknown cement.It was reported a patient underwent manipulation under anesthesia due to arthrofibrosis approximately 2 months postop.According to tabers medical dictionary ¿ manipulation of a joint is a mobilization technique, sometimes involving a rapid thrust or stretching of a joint, with or without anesthesia.With anesthesia is (mua).Per clinical orthropaedics and related research, mua is used to treat and resolve arthrofibrosis (scar tissue) which can develop after any surgical intervention.This procedure is performed to increase articular motion and reduce chronic pain from arthrofibrosis.The indication for manipulation under anesthesia is related to limited range of motion and stiffness due to adhesions/scar tissue.Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2022-00087.
 
Event or Problem Description
It was reported that the patient underwent an initial right total knee arthroplasty.Approximately 2 months post implantation, the patient underwent manipulation under anesthesia due to decreased range of motion, adhesions, and scar tissue.The issue was resolved.

Brand Name
FEMUR CEMENTED CRUCIATE RETAINING (CR) NARROW RIGHT SIZE 6
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14086818
Report Number3007963827-2022-00093
Device Sequence Number5277160
Product Code MBH
UDI-Device Identifier00889024229907
UDI-Public(01)00889024229907(17)290731(10)64474776
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42502006002
Device Lot Number64474776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date04/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight71 KG
Patient RaceWhite